# SDR AALA202510017424

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 43,758 hours, 18,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER, IN RIGHT HAND WHEEL WELL, LOCATED AT STA 663, RBL 32. REPAIRED VAPOR BARRIER PER SRM 57-10-10-2R-2 AND AARD 57-10-10-9.
